MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS, HIP
Catalog Number 110010269
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Neuropathy (1983); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty followed by a revision five months post-operative due to three recurrent dislocations.A second revision was performed approximately 9 years due to pain and ossification.Two months post-second revision, patient underwent a dair for wound dehiscence a third revision due to recurrent dislocations.Following the revision, experienced excruciating pain due a fractured acetabular screw and underwent a fourth revision.During the procedure, the patient reports, the construct fell part in the surgeons and the gluteus muscles were damage.Subsequently, following the procedure, the right quad muscle is not firing, leading to an inability to walk.The patient is alleging that during the fourth revision, a nerve was flattened from either the fractured screw or the procedure.Nerve conduction studies have been performed and identified femoral neuropathy.All implants remain implanted at this time and then patient is planning to be admitted to an inpatient rehabilitation center for an intense rehab program.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00625006520 lot# 65901051 bone screw self-tapping 6.5 mm dia.20 mm length cat# 00625006520 lot# 66024203 bone screw self-tapping 6.5 mm dia.20 mm length cat# 00625006515 lot# j7487160 bone screw self-tapping 6.5 mm dia.15 mm length cat# 00625006525 lot# j7112821 bone screw self-tapping 6.5 mm dia.25 mm length cat# 00489406215 lot# 65431340 trabecular metal acetabular revision system acetabular augment cat# 00662406530 lot# 66525868 bone screw self-tapping 30 mm length 6.5 mm dia.Cat# 00662406530 lot# 66347686 bone screw self-tapping 30 mm length 6.5 mm dia.Cat# 110031012 lot# 66625458 28mm i.D.44mm o.D.Size f bearing unk hgppii bone screw 6.5x15mm unk cortex trilogy screw 35x6.5mm x2.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided of the products; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a revision due to pain as a result of a fractured acetabular screw.The patient noted on follow-up that during the procedure the construct fell apart and the gluteus muscles were damaged.Since the procedure, the quads have not fired and patient is unable to walk and uses a wheelchair majority of the time.The patient suspects the nerve was flattened from either the fractured screw or procedure.A nerve conduction study was carried out and results shared suggests severe acute denervation changes in the vastus lateralis with early reinnervation changes.This is consistent with severe right femoral neuropathy.Patient is planning to be admitted in rehabilitation centre.No further information was provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 OSSEOTI MULTIHOLE 62MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23543578
Report Number0001825034-2025-03596
Device Sequence Number13164161
Product Code LPH
UDI-Device Identifier00887868356070
UDI-Public(01)00887868356070(17)331015(10)66175382
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110010269
Device Lot Number66175382
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight104 KG